1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Side effects - Need tips on horrible upset stomach after using meth.

Discussion in 'Methamphetamine' started by breakpoint, Nov 9, 2011.

  1. breakpoint

    breakpoint Newbie

    Reputation Points:
    0
    Joined:
    Nov 8, 2011
    Messages:
    4
    36 y/o Male from U.S.A.
    My cousin had been shooting meth since he was 13, yes I said 13! He was around the crowd and he seen his friend get it done to him that way and was asked if he wanted it that way and he said yeah, and from there to now at 22 he has been arrested many times for all sorts of theft, and has somehow beat multiple manufacturing charges. So after seeing him go through all of that I was just a little turned off by meth. I have always said I want to try everything at least once, and I'm the kind of person that can do whatever for 3 weeks straight and not pick it up again for a year. So I was around a friend last week and she had a gram of meth and a bunch of new rigs and all and said, you want me to hit you? I said well I want to try everything once and I had smoked it once before and snorted it once before and both of those times I thought, well I don't see the big deal about this stuff.


    So she hit me and holy crap, then I seen why so many people get so bad off on the stuff. IV'ng it is 1K times better than smoking or snorting it. I helped her finish off that gram and that was it for me. It was so intense that when I would go to take a piss, piss wouldn't come out, pre-cum would come out, and I'm not exaggerating at all, I had to sit down to try to piss. It to me was like the best mdma, coke, and lsd all rolled into one. I know it varies allot because of different cooks, but the stuff around here is done proper and not in a nasty trap house. And yes I know there really isn't a proper way to cook meth, it's not the easiest drug on your veins or body.


    Since doing that I have had terrible diarrhea, and I have ate so much pepto etc. its unreal. Does anyone have any tips that will help with my stomach? I had to lead up to the question with how it came about since it was my first time getting IV'd :) So, stay away from meth, it works too well...
     
  2. musicmaster78

    musicmaster78 Silver Member

    Reputation Points:
    75
    Joined:
    Jul 12, 2013
    Messages:
    35
    Male from U.S.A.
    I had a similar experience my last time with meth. Diarrhea is a good thing. It's your body's way of flushing out toxins. Meth constricts blood flow to almost every part of your body. This causes your heart to work overtime to get things done. The blood flow reduced to your intestines coupled with dehydration (which you can't avoid no matter how much water you drink) results in constipation during the high. After your bowels return to normal and everything starts flushing out. I had about 3 straight hours of pure fluid coming out of my ass and it was all toxins caused it smelled of pure ammonia.

    So keep drinking water (preferably electrolyte enhanced) or Gatorade, eat something easy to digest and rich in nutrients and take a multi-vitamin. I wouldn't take Pepto or anything to stop the flow. You've already done this. Now let your body do its job and rid itself of that poison.

    The only risk in having diarrhea is dehydration, so keep an eye on that. If it persists for more than a full day I'd say it "might" be worth seeing or at least calling your doctor.

    Side note: I've heard people say you can't OD on meth or you can only OD when you take it a certain way... Bullshit. I nearly did OD. We were about a minute away from calling an ambulance when finally my body flushed itself with the diarrhea. What happens is you get super hot (Hyperthermia). Your body uses ALL of its fluids to reduce the heat. When you are dehydrated to that point your organs can't function to flush any more toxins. The kidneys shut down, which usually results in numbing of the arms and legs and finally a heart attack. Let's just say I had every one of those things happen except the last and with the pains I felt in my chest at the very end I'm convinced that it was the next step if I hadn't shit it all out in one giant go. During the experience I drank 9 full Gatorades and peed one time. It was enough liquid to get my bowels moving though.

    I tell that story because you can't tell you have fatal levels in you until the process starts. Especially with tolerance. You will be fine. Just use responsibly and in moderation.

    Good luck
     
  3. LayItOnMe

    LayItOnMe Silver Member

    Reputation Points:
    60
    Joined:
    Mar 6, 2013
    Messages:
    161
    Male from U.S.A.
    Everything this above post mentioned will help dramatically. Also, I would like to add to drink ginger tea, preferably ginger spice tea. Ginger in general is great for this sort of thing.
     
  4. SB1981

    SB1981 Newbie

    Reputation Points:
    25
    Joined:
    Oct 31, 2011
    Messages:
    1,105
    Female from Nevada, U.S.A.
    IV meth is STRONH shit. After each shot I do, I rush hard and crash on the bed into one position as I fantasize more about the rush and injecting fo rhours. I also sweat profusely and am stuck. I mean drenched in sweat I'm laying there. I enjoy it, but the sweating sucks a lot. I can literally see huge droplets on my arms and entire body. I like it very strong, so I'm used to that part. I shower up and eat right before I dose again.

    We all get the shits after a binge, so just drink and eat plenty. You will be shitting your ass off for about a day. Your body is recuperating and getting used to nutrients.

    BTW, 13 is way too fucking young to start the needle. Most of us are usually in our early 30's or so.
     
  5. ModestGoddess

    ModestGoddess Silver Member

    Reputation Points:
    10
    Joined:
    Dec 1, 2013
    Messages:
    21
    Female from California, U.S.A.
    I usually do a moderate line in the mornings, and my stomach is not happy with me at all. Right now I'm trying some Pepto washed down with a cup of ginger chamomile tea. Any more suggestions?
     
    Last edited by a moderator: Apr 30, 2017
  6. SD 619

    SD 619 Silver Member Newbie

    Reputation Points:
    -15
    Joined:
    Aug 16, 2016
    Messages:
    15
    Male from U.S.A.
    Wake up an hour earlier to do your line so you have time to shit your brain's out before you go to work.
     
  7. siaster

    siaster Newbie

    Reputation Points:
    0
    Joined:
    Mar 23, 2017
    Messages:
    1
    22 y/o Male from Florida
    Well what if my constipation continued for weeks after use?
     
  8. tinaginaloverman

    tinaginaloverman Newbie

    Reputation Points:
    0
    Joined:
    Apr 13, 2017
    Messages:
    118
    Male from Not here.
    Then you need to seek medical advice - and seek it NOW.
     
  9. Iceydamsel

    Iceydamsel Newbie

    Reputation Points:
    0
    Joined:
    May 14, 2017
    Messages:
    8
    27 y/o from Victoria, Australia
    I used to get diarrhea when I first started smoking and then would stop. It took me ages to work out what it was - I honestly just thought I had gastro. I would spend Monday - Friday running back and forth from the bed to the toiler and then come Friday afternoon I would have a puff and bam it went away only to start all over again the following Monday. I guess it was my body getting the toxins now. I don't get it anymore but it went on for the first month or so.